# SDR DALA2021100806172

- Difficulty date: October 6, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 81,457 hours, 16,002 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 R2 DOOR SLIDE PACK AFT SIDE CABLES DISPERSEDLY FROM PACKBOARD ASSY. CORRECTIVE ACTION: R2 DOOR SLIDE PACK ASSY REMOVED AS PER W/C, DUE TO PARTS NO AVILIBLE DEFERRED TO MEL 52-11-04B. (7932747)  R2 DOOR SLIDE PACK ASSY REMOVED AND REINSTALLED AS PER W/C. (7932747)
